MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 1.0 ML, SMALLBORE EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK V; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 1.0 ML, SMALLBORE EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK V; STOPCOCK, I.V. SET
Catalog Number AM6154
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event occurred on various unspecified dates in april and may 2025 and involved a 10" (25 cm) appx 1.0 ml, smallbore ext set w/6-port nanoclave¿ manifold, check valve (orange, glow, blue, purple, yellow, green rings), nanoclave¿, luer lock.It was reported there was leaking where the cap on the end connects and various leaking from port connection sites.There was patient involvement and no adverse event.This report captures 5 occurrences.
 
Additional Manufacturer Narrative
Received five used list #am6154, 10" (25 cm) appx 1.0 ml, smallbore ext set w/6-port nanoclave¿ manifold, check valve (orange, glow, blue, purple, yellow, green rings), nanoclave¿ and one used.List #unknown, extension set w/ filter for inspection.A stickdown condition was observed on one of the samples.The male luer was broken and stuck down in the microclave.No other damages or anomalies were observed on any of the samples.The five samples were observed to have a leak on the connection of the tubing and the manifold.The reported complaint of a leak was confirmed on the five sample devices.The probable cause is from an incomplete insertion during the assembly process of manufacturing.There was also a stickdown from a broken male luer in the microclave, the probable cause is from an unintentional bending force.The device history record could not be conducted because no lot number was identified.

Brand Name
10" (25 CM) APPX 1.0 ML, SMALLBORE EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK V
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22357218
Report Number9617594-2025-01386
Device Sequence Number15466947
Product Code FMG
UDI-Device Identifier00887709126886
UDI-Public00887709126886
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6154
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown